• Size

    4 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® grape flavor active ingredient**.

    Identifier

    00036800060982

    SKU/UPC

    3680006098

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® bubble gum flavor active ingredient**.

    Identifier

    00036800060975

    SKU/UPC

    3680006097

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Children's Tylenol® Bubblegum Flavor Pain + Fever Ages 2-11 Years. Acetaminophen (160 mg per 5 ml). Oral suspension. Pain reliever-fever reducer. Ibuprofen free. Alcohol free. Aspirin free. 4 fl oz (120 ml). 160 mg per 5 ml. Heritage of care. History of relief. How can we help 1-800-458-1635. Uses: Temporarily: Reduces fever. The common cold. Sore throat. Flu. Toothache. Headache. Pediatricians recommend Tylenol® for pain and fever. Relied on by moms for over 60 years. Care To Recycle™. Questions or comments Call 1-800-458-1635 or 215-273-8755 (collect). Visit us at www.tylenol.com. ©J&JCI 2016.

    Identifier

    00300450407047

    SKU/UPC

    30045040704

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Children's Tylenol
  • Size

    1 fl oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted; Tylenol is broken or missing. Misc: 160 mg per 5 ml. For children. Acetaminophen. Pain reliever-Fever reducer. Ibuprofen free. Alcohol free. Aspirin free. Simple Measure: see side panel for more information. Use only enclosed syringe. See new warning. Heritage of care. History of relief. Snap this code or text TYBABY to 87715. MSG & data rates may apply. Text HELP for help. Text STOP for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Pediatricians recommend Infants' Tylenol for pain relief. Visit us at www.tylenol.com.

    Identifier

    00300450122308

    SKU/UPC

    30045012230

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    5 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® grape flavor active ingredient**.

    Identifier

    00036800220874

    SKU/UPC

    3680022087

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    5 oz

    Description

    Uses; temporarily: reduces fever, relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Other information: each teaspoon contains: sodium 3 mg. Store at 20c (68f- 77f), do not use if printed bottle wrap is broken or missing. Questions or comments? 1-888-423-0139. Important: concentrated infants' drops contains more medicine per drop than children's liquid. Use enclosed dropper only. Do not use other cups or spoons. Fever reducer; pain reliever Aspirin free; ibuprofen free; alcohol free Grape flavor Quality guaranteed. For ages 2-11 Oral liquid suspension

    Identifier

    00036800145160

    SKU/UPC

    3680014516

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 fl oz

    Description

    Other Information: Each 5 ml (1 tsp) contains: sodium 15 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap, or foil inner seal imprinted safety seal is broken or missing. Misc: Non-drowsy. Phenylephrine HCl. Dextromethorphan HBr. Nasal decongestant. Cough suppressant. Oral solution. Relief of stuffy nose; sinus pressure; cough. Alcohol & sugar free. How can we help? 1-877-895-3665; sudafed.com. Questions or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Tips for relieving stuffy nose and cough symptoms. Make sure they drink lots of fluids, especially warm drinks. Show them how to breathe in moist air from a hot shower, humidifier or vaporizer. Give them a non-medicated cough drop to help soothe their cough. When treating your child's symptoms, be sure to use the dosing cup to properly dose medication. Made in Canada.

    Identifier

    00300450538048

    SKU/UPC

    30045053804

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    4 fl oz

    Description

    Other Information: Store between 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted Safety Seal is broken or missing. See bottom panel for lot number and expiration date. Misc: 2 yrs. & older. Cetirizine HCl 1 mg/ml oral solution. Antihistamine. Indoor & outdoor allergies. 24 Hour Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Dye-free. Sugar free. Dosing cup included. Questions? Call 1-800-343-7805 (toll-free) or 215-273-8755 (collect). Dosing cup should be washed and left to air dry after each use. www.zyrtec.com. Active ingredient made in Switzerland.

    Identifier

    00300450209047

    SKU/UPC

    30045020904

    Manufacturer

    McNeil PPC

    Brand

    Zyrtec
  • Size

    4 fl oz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4 oz

    Description

    Other Information: Each Teaspoon Contains: sodium 3 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: Fruit flavored liquid for ages 2-11 years. Ibuprofen 100 mg. Fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information, visit www.Advil.com. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730170307

    SKU/UPC

    30573017030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4 fl oz

    Description

    Children's Grape Flavor Triaminic® Night Time Cold & Cough Syrup. Diphenhydramine HCl (antihistamine/cough suppressant). Phenylephrine HCl (nasal decongestant). Cough relief. Runny, stuffy nose. Itchy throat. What you need to help make your child feel better. The Triaminic brand provides a broad range of products, created with the needs of children in mind. Trusted by parents for over 50 years. Uses: Temporarily relieves. Sneezing. Itchy nose or throat. Runny nose. Itchy, watery eyes due to hay fever. Nasal and sinus congestion. Cough due to minor throat and bronchial irritation as may occur with a cold. Novartis. For more information plus helpful tips visit www.triaminic.com or call The Triaminic Clinic™, 1-800-KIDS-987. Questions or comments Call 1-800-452-0051. ©2012.

    Identifier

    00300436344045

    SKU/UPC

    30043634404

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Triaminic
  • Size

    20 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if carton or blister unit is opened or broken/unsealed. See bottom panel for lot number and expiration date. Misc: Chewables. Diphenhydramine HCl/antihistamine. 4-6 hours/dose. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose. How can we help? 1-877-717-2824. benadryl.com. Questions or comments? call 1-877-717-2824 or 215-273-8755 (collect). Active ingredient made in Japan.

    Identifier

    00300450553201

    SKU/UPC

    30045055320

    Manufacturer

    Johnson & Johnson

    Brand

    Benadryl
  • Size

    1 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Do not use if printed bottle wrap is broken or missing. Misc: Simethicone 20 mg. Antigas. Gently breaks down baby's gas bubbles. Safe enough to use at every feeding (use as directed). Non-staining. Quality guaranteed. Compare to Infant's Mylicon active ingredient (This product is not manufactured or distributed by Johnson & Johnson Merck Consumer Pharmaceuticals Co., distributor of Infant's Mylicon). Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800083394

    SKU/UPC

    3680008339

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    0.5 fl oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted safety seal or bottle wrap imprinted safety seal and use with enclosed dosing device only is broken or missing. Misc: For ages 6 mos. to 23 mos. Contains ibuprofen oral suspension (NSAID). 50 mg per 1.25 ml. Pain reliever/Fever reducer. Lasts up to 8 hours. Use only with enclosed syringe. See new warnings. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450524157

    SKU/UPC

    30045052415

    Manufacturer

    Johnson & Johnson

    Brand

    Motrin
  • Size

    0.5 oz

    Description

    Uses: Temporarily: Reduces fever; Relieves minor aches and pain due to the common cold, flu, sore throat, headaches and toothaches. For ages 6 mos. to 23 mos. Lasts up to 8 hours; Alcohol free No high fructose corn syrup; Gluten free Compare to Motrin® Infants' Drops active ingredient+

    Identifier

    00036800057487

    SKU/UPC

    3680005748

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 fl oz

    Description

    Other Information: Each 5 ml contains: sodium 18 mg. Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Misc: 2 years & older. Fexofenadine HCl oral suspension. 30 mg/5 ml antihistamine. Indoor/outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Alcohol free/dye free. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products. Origin Germany.

    Identifier

    00041167424445

    SKU/UPC

    4116742444

    Manufacturer

    Chattem

    Brand

    Allegra
  • Size

    4 fl oz

    Description

    Other Information: Each 5 ml Contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: 4+. Cough suppressant. Expectorant. Nasal decongestant. Dextromethorphan HBr 5 mg. Guaifenesin 100 mg. Phenylephrine HCl 2.5 mg. Stuffy nose. Cough. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Each Dose of Very Berry-Flavored Children's Mucinex Multi-Symptom Cold Liquid: relieves stuffy nose; controls cough; relieves chest congestion; breaks up mucus. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824010649

    SKU/UPC

    36382401064

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. 68-77 degrees F (20-25 degrees C). Misc: For ages 6 yrs. & over. Brompheniramine maleate (Antihistamine). Phenylephrine HCl (Nasal decongestant). Alcohol-free. Relieves Nasal Symptoms: stuffy nose; runny nose; sneezing. Plus Other Symptoms: itchy, watery eyes. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp products for your family. Dosage cup provided.

    Identifier

    00300312235139

    SKU/UPC

    30031223513

    Manufacturer

    Pfizer

    Brand

    Dimetapp
  • Size

    24 ct

    Description

    Other Information: Phenylketonurics: contains phenylalanine 4.2 mg per tablet. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See side of box for lot number and expiration date. Misc: For ages 6-11 years. Chewable tablets. Ibuprofen tablets, 100 mg fever reducer/pain reliever (NSAID). Aches & pains. Lasts up to 8 hours. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional. For most recent product information, visit www.Advil.com. Made in Canada.

    Identifier

    00305730179201

    SKU/UPC

    30573017920

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4 oz

    Description

    Uses; temporarily: reduces fever, relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Other information: each teaspoon contains: sodium 3 mg. Store at 20c (68f- 77f), do not use if printed bottle wrap is broken or missing. Questions or comments? 1-888-423-0139. Important: concentrated infants' drops contain more medicine per drop than children's liquid. Use enclosed dropper only. Do not use other cups or spoons. Fever reducer; pain reliever Aspirin free; ibuprofen free; alcohol free Cherry flavor Quality guaranteed. For ages 2-11 Oral liquid suspension

    Identifier

    00036800357044

    SKU/UPC

    3680035704

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 fl oz

    Description

    Other Information: Each Teaspoon Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Contains Ibuprofen, oral suspension (NSAID) 100 mg per 5 ml (teaspoon). Dye-free. Pain reliever/fever reducer. Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 am to 8:00 pm EST. www.motrin.com.

    Identifier

    00300450184047

    SKU/UPC

    30045018404

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    0.5 oz

    Description

    Other Information: Do not use if tube tip is cut prior to opening. Misc: Oral anesthetic gel. Fast relief of teething pain. Fast teething pain relief. Quality guaranteed: Compare to baby Orajel teething pain reliever(This product is not manufactured or distributed by Church & Dwight Co., Inc., owner of the registered trademark Orajel). Fast acting gel. Oral pain reliever for teething. Quality guaranteed: This TopCare product is a laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800224728

    SKU/UPC

    3680022472

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    4 fl oz

    Description

    Other Information: Each tsp contains: sodium 10 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for expiration date. Misc: Blue raspberry-flavored liquid for ages 2-11 years. Ibuprofen 100 mg fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or healthy care professional. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. Alcohol-free. For most recent product information, visit www.Advil.com.

    Identifier

    00305730174305

    SKU/UPC

    30573017430

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4 fl oz

    Description

    Other Information: Each teaspoon contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if carton tape or bottle wrap imprinted safety seal is broken or missing. See bottom panel for lot number and expiration date. Misc: For ages 2 to 11. 100 mg per 5 ml (teaspoon). Contains ibuprofen oral suspension (NSAID). Lasts up to 8 hours. Alcohol free. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST. www.motrin.com.

    Identifier

    00300450192042

    SKU/UPC

    30045019204

    Manufacturer

    McNeil PPC

    Brand

    Motrin